Some Problems on 3-Dimensional Real Hypersurfaces in Complex Space Forms
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 253-263
Un Kyu Kim
Sungkyunkwan University
Abstract : Niebergall and Ryan posed some open questions on 3-dimensional real hypersurfaces in complex space forms. In this paper we give affirmative answers to such kind of questions.
Keywords : real hypersurface, complex space form, Hopf hypersurface, holomorphic sectional curvature
MSC numbers : Primary 53C40; Secondary 53C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd